# SDR 2023FA0000009

- Difficulty date: January 5, 2023
- Submitted: January 5, 2023
- Operation: General aviation
- Aircraft: N269CM
- Make and model: Boeing 767333
- Aircraft serial: 25586
- Aircraft time: 107,471 hours, 18,813 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Condition: Dented
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND DENT ON ENGINE #1 INLET COWL INNER BARREL ACOUSTIC LOWER PANEL BETWEEN 11 AND 12 O'CLOCK.
